# SDR UPS98227981

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WHILE INSPECTION UNDER FWD LAV LOWER FLANGE OF SEAT TRACK AT BS 34.4 RBL 24.75 FOUND CORRODED SECTION OF SEAT TRACK.  REPLACED BS 344 TO 400 RBL 24.75 TRACK FABRICATED  FROM EXTRUSION BAC1520-1432 IAW SRM 53-10-5 FIG 1.
